Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 723097, 6 pages
http://dx.doi.org/10.1155/2014/723097
Research Article

Starlikeness of Functions Defined by Third-Order Differential Inequalities and Integral Operators

1Department of Technology Management, Faculty of Technology Management and Business, Universiti Tun Hussein Onn Malaysia, 86400 Parit Raja, Batu Pahat, Johor, Malaysia
2School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
3School of Computer Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
4Department of Mathematics, I.I.T. Roorkee, Roorkee 247667, India

Received 3 January 2014; Accepted 12 March 2014; Published 3 April 2014

Academic Editor: Om P. Ahuja

Copyright © 2014 R. Chandrashekar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Yagmur and H. Orhan, “Starlikeness and convexity of generalized Struve functions,” Abstract and Applied Analysis, vol. 2013, Article ID 954513, 6 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. M. Ali, “On a subclass of starlike functions,” The Rocky Mountain Journal of Mathematics, vol. 24, no. 2, pp. 447–451, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. M. Ali and V. Singh, “Convexity and starlikeness of functions defined by a class of integral operators,” Complex Variables: Theory and Application, vol. 26, no. 4, pp. 299–309, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. M. Ali, A. O. Badghaish, V. Ravichandran, and A. Swaminathan, “Starlikeness of integral transforms and duality,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 808–822, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. M. Ali, M. M. Nargesi, and V. Ravichandran, “Convexity of integral transforms and duality,” Complex Variables and Elliptic Equations, vol. 58, no. 11, pp. 1569–1590, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Fournier and P. T. Mocanu, “Differential inequalities and starlikeness,” Complex Variables: Theory and Application, vol. 48, no. 4, pp. 283–292, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Obradović, “Simple sufficient conditions for univalence,” Matematichki Vesnik, vol. 49, no. 3-4, pp. 241–244, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Omar, S. A. Halim, and R. W. Ibrahim, “Differential subordination properties of certain analytic functions,” International Journal of Mathematics, vol. 24, no. 6, Article ID 1350044, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Omar and S. A. Halim, “Differential subordination properties of Sokol-Stankiewiczstarlike functions,” Kyungpook Mathematical Journal, vol. 53, no. 3, pp. 459–465, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. Shiraishi, K. Kuroki, and S. Owa, “Some classes of order for second-order α differential inequalities,” Electronic Journal of Mathematical Analysis and Applications, vol. 1, no. 2, pp. 149–155, 2013. View at Google Scholar
  12. S. S. Miller and P. T. Mocanu, “Double integral starlike operators,” Integral Transforms and Special Functions, vol. 19, no. 7-8, pp. 591–597, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. Kuroki and S. Owa, “Double integral operators concerning starlike of order β,” International Journal of Differential Equations, vol. 2009, Article ID 737129, 13 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. M. Ali, S. K. Lee, K. G. Subramanian, and A. Swaminathan, “A third-order differential equation and starlikeness of a double integral operator,” Abstract and Applied Analysis, vol. 2011, Article ID 901235, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. J. Hallenbeck and S. Ruscheweyh, “Subordination by convex functions,” Proceedings of the American Mathematical Society, vol. 52, pp. 191–195, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. S. Miller and P. T. Mocanu, Differential Subordinations, Marcel Dekker, New York, NY, USA, 2000. View at Zentralblatt MATH · View at MathSciNet
  17. T. J. Suffridge, “Some remarks on convex maps of the unit disk,” Duke Mathematical Journal, vol. 37, pp. 775–777, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet